Optimal bounds on dispersion coefficient in one-dimensional periodic media
Artículo

Open/ Download
Publication date
2009Metadata
Show full item record
Cómo citar
Conca Rosende, Carlos
Cómo citar
Optimal bounds on dispersion coefficient in one-dimensional periodic media
Abstract
In this paper, we consider the macroscopic quantity, namely the dispersion tensor associated
with a periodic structure in one dimension (see Refs. 5 and 7). We describe the set in which this
quantity lies, as the microstructure varies preserving the volume fraction.
Identifier
URI: https://repositorio.uchile.cl/handle/2250/125892
DOI: DOI: 10.1142/S0218202509003930
Quote Item
Mathematical Models and Methods in Applied Sciences Vol. 19, No. 9 (2009) 1743
Collections